Skip to Main content Skip to Navigation
Journal articles

Rough flows and homogenization in stochastic turbulence

Abstract : We develop further in this work the recently introduced theory of rough flows and show how it can be used to provide a conceptually simple approach to homogenization problems by working out in depth the case study of stochastic turbulence.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01278161
Contributor : Marie-Annick Guillemer Connect in order to contact the contributor
Submitted on : Tuesday, February 23, 2016 - 4:45:27 PM
Last modification on : Thursday, January 20, 2022 - 9:02:01 AM

Links full text

Identifiers

Citation

Ismaël Bailleul, Rémi Catellier. Rough flows and homogenization in stochastic turbulence. Journal of Differential Equations, Elsevier, 2017, 263 (8), pp.4894-4928. ⟨10.1016/j.jde.2017.06.006⟩. ⟨hal-01278161⟩

Share

Metrics

Les métriques sont temporairement indisponibles